# SDR AUS20010697

- Difficulty date: June 27, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 9448121409
- Condition: Separated
- Location: Engine
- Part time: 3,723 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE SHOCK MOUNT RUBBERS SEPARATED FROM METAL BACKING ALLOWINGENGINE TO SLUMP. SUSPECT MANUFACTURING FAULT.
